Aa
A
A
Close
Avatar universal
About Skenitis
I have skenitis just a little enlargement on the skene glands, specially on the left one there is where I have pain and it reflects to the thigh and leg, I'm being treatead with an oral antibiotic every 12 hrs. But I wonder will I need to be drained I don't have any apparent sign of a cyst but I being taking the treatment for 3 days and a half and I still feel pain not as much as at the beggining but it persists, I don't have any pelvic or abdominal pain it is just on the gland and the leg, does anyone know about this and can give some advive please, thanks a lot!
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
12940884 tn?1487031395
Blank
Belle313 commented on Dee1956's status
1 hr ago
1386765 tn?1451167937
Blank
Belle313, and pb95 commented on KeeLolo's status
12 hrs ago
12940884 tn?1487031395
Blank
Belle313 commented on renae176's status
12 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources